# SDR ABXA9900417

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE PREFLIGHT, FOUND EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHTS POWER SUPPLY IAW DC9 MM, OPS CHECKED GOOD.
